Testicular pain - AnabolicMinds.com

Testicular pain

  1. New Member
    mr j's Avatar
    Join Date
    Feb 2008
    Posts
    120
    Rep Power
    140

    Reputation

    Testicular pain


    day 2 of my pct and my right ball hurts. is this normal?

    doing neos guide on pct nolvadex.

    4 weeks epi no probs while on just when i drink nolva it hurts.

  2. New Member
    nofx4110's Avatar
    Stats
    6'1"  177 lbs.
    Join Date
    Nov 2008
    Age
    28
    Posts
    125
    Rep Power
    134

    Reputation

    If I remeber right that is common, but you can stop it with some HCG.
  3. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    i've heard people complain about pain meaning their nuts are returning to full size.

    Nolva didn't do sh*t for me after my first havoc run....Reversitol worked much better and I felt some slight discomfort...weird
    •   
       

  4. New Member
    WeightShift's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Dec 2008
    Posts
    358
    Rep Power
    250

    Reputation

    Most likely has to do with hypertrophy and reintroduction of spermatogenesis. The pain shouldn't last more than a few days.
  5. New Member
    mr j's Avatar
    Join Date
    Feb 2008
    Posts
    120
    Rep Power
    140

    Reputation

    k cool cause it only hurts after i take nolva.

    pain is similar to being hit in the nuts and side stomach hurts too
  6. New Member
    WeightShift's Avatar
    Stats
    5'10"  195 lbs.
    Join Date
    Dec 2008
    Posts
    358
    Rep Power
    250

    Reputation

    Your testicles are attached to the largest dermatone of your body. Being hit in your testicles can cause basically anything from you toes to your bellybutton to feel displaced pain. Most likely evolutionary protection. As far as male animals go, our nuts are the most important thing to protect, so if something hurts them, we need to know.

  7. Senior Member
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    909

    Reputation

    I remember now on my first havoc cycle...wasnt even running dosages above 30, but around week 4 I had some real pain.

    My lower abdomen hurt constantly...couldn't pin point it...felt like I had been hit in the nuts all day. I think this was pain from the atrophy occuring.
  •   

      
     

Similar Forum Threads

  1. TRT & Testicular pain
    By corndog in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 12-31-2012, 09:34 AM
  2. Testicular Pain
    By AnthonyIOSOS in forum General Chat
    Replies: 9
    Last Post: 01-16-2011, 04:41 PM
  3. Testicular Pain from 6-oxo, Activate X?
    By adnscmplx in forum Supplements
    Replies: 11
    Last Post: 12-26-2008, 08:12 PM
  4. Testicular Pain- Help!
    By RyanOFelt in forum Nutrition / Health
    Replies: 13
    Last Post: 02-13-2008, 10:20 PM
  5. Testicular PAIN
    By Anarchy939 in forum Anabolics
    Replies: 12
    Last Post: 08-08-2005, 05:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in